On distribution functions of ξ(3/2)ⁿ mod 1
Acta Arithmetica, Tome 81 (1997) no. 1, pp. 25-35
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_81_1_25_35,
author = {Oto Strauch},
title = {On distribution functions of \ensuremath{\xi}(3/2)ⁿ mod 1},
journal = {Acta Arithmetica},
pages = {25--35},
year = {1997},
volume = {81},
number = {1},
doi = {10.4064/aa-81-1-25-35},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-81-1-25-35/}
}
Oto Strauch. On distribution functions of ξ(3/2)ⁿ mod 1. Acta Arithmetica, Tome 81 (1997) no. 1, pp. 25-35. doi: 10.4064/aa-81-1-25-35
Cité par Sources :